# SDR NOCA2012007100001

- Difficulty date: June 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE INNER SPLICE IS CRACKED AT LES 504.  REMOVED AND REPLACED LE INNER SPLICE PER SRM 51-40-05, 51-40-02 & 5124-13.
